MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II CR FEM OX NP LT SZ 7; PROST, PATFEMTIB, SEM-CNSTRND, CMNTD, POLY/MET/POLY

SMITH & NEPHEW, INC. JRNY II CR FEM OX NP LT SZ 7; PROST, PATFEMTIB, SEM-CNSTRND, CMNTD, POLY/MET/POLY
Model Number 74021167
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Swelling/ Edema (4577)
Date of Event 08/17/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that a patient presented left knee soreness, pain and swelling.It was treated conservatively.The outcome of the patient is unknown.No additional information was provided at this time.
 
Additional Manufacturer Narrative
The device, used in treatment, was not returned for evaluation and the reported event could not be confirmed.The clinical / medical investigation concluded that, per complaint details, the study patient presented with left knee soreness, pain and swelling which was "treated conservatively".However, responses to clinical documentation requests were not received by the date of this assessment.Based on the information provided, the root cause of the reported event could not be concluded and the patient outcome beyond the reported symptoms and the unspecified "conservative" treatment could not be determined.The current patient's status is unknown.No further medical assessment is warranted at this time.Should clinically relevant documentation/information become available, the clinical/medical task may be re-evaluated.A complaint history review found related failures; this failure mode will be monitored for future complaints for any necessary corrective actions.A review of the risk management file and instructions for use documents revealed this failure mode was previously identified.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.Possible causes could include but not limited to traumatic injury, joint tightness, material in use, patient reaction or loss of sterility.Based on this investigation, the need for corrective action is not indicated.Without the return of the actual product involved, our investigation could not proceed.Should the device or additional information be received, the complaint will be reopened.No further investigation is warranted for this complaint; however, we will continue to monitor for future complaints and investigate as necessary.We consider this investigation closed.

Brand Name
JRNY II CR FEM OX NP LT SZ 7
Common Device Name
PROST, PATFEMTIB, SEM-CNSTRND, CMNTD, POLY/MET/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
MDR Report Key10932147
Report Number1020279-2020-06896
Device Sequence Number13670840
Product Code JWH
UDI-Device Identifier00885556422762
UDI-Public00885556422762
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number74021167
Device Catalogue Number74021167
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/09/2020
Supplement Date Received by Manufacturer06/25/2021
Initial Report FDA Received Date12/02/2020
Supplement Report FDA Received Date06/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKN JOURNEY BCS / JOURNEY II BCS KNEE TIB BASEPLA; UNKN JOURNEY II CR KNEE TIB INSERT.; UNKN JOURNEY BCS / JOURNEY II BCS KNEE TIB BASEPLA; UNKN JOURNEY II CR KNEE TIB INSERT.
Outcome Attributed to Adverse Event Required Intervention;